RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2001, Volume 13, Number 5, Pages 62–74 (Mi mm715)  

This article is cited in 3 scientific papers (total in 3 papers)

Free-flowing media dynamic problems

V. M. Sadovskii

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Abstract: New numerical algorithm for free-flowing media dynamic analysis is constructed on the basis of constitutive equations of multi-modulus elasticity in terms of variational inequality with constrained stress state. Numerical results in Riemann problem of shock decomposition are compared with exact solutions. In two-dimensional case the process of loading and unloading waves propagation with the appearance of connecting discontinuities is considered. By means of numerical modeling the picture of “dry boiling” under the action of periodic perturbation is obtained.

Full text: PDF file (1277 kB)

Bibliographic databases:
UDC: 539.374
Received: 30.11.1999

Citation: V. M. Sadovskii, “Free-flowing media dynamic problems”, Matem. Mod., 13:5 (2001), 62–74

Citation in format AMSBIB
\Bibitem{Sad01}
\by V.~M.~Sadovskii
\paper Free-flowing media dynamic problems
\jour Matem. Mod.
\yr 2001
\vol 13
\issue 5
\pages 62--74
\mathnet{http://mi.mathnet.ru/mm715}
\zmath{https://zbmath.org/?q=an:1091.74505}


Linking options:
  • http://mi.mathnet.ru/eng/mm715
  • http://mi.mathnet.ru/eng/mm/v13/i5/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sadovskii, VM, “On the theory of the propagation of elastoplastic waves through loose materials”, Doklady Physics, 47:10 (2002), 747  crossref  mathscinet  adsnasa  isi  scopus
    2. V. M. Sadovskii, “Reologicheskie modeli raznomodulnykh i sypuchikh sred”, Dalnevost. matem. zhurn., 4:2 (2003), 252–263  mathnet
    3. O. V. Sadovskaya, “Shock-capturing method as applied to the analysis of elastoplastic waves in a granular material”, Comput. Math. Math. Phys., 44:10 (2004), 1818–1828  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:782
    Full text:403
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020